RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 243–247 (Mi vsgtu1046)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communication
Differential Equations

Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign

E. A. Kozlova

Samara State Technical University, Samara, Russia

Abstract: The boundary control problem for the hyperbolic equation is considered for the case, when the angular coefficients of characteristics have the same sign. The control functions are constructed in an explicit form. The conditions of controllability are found for different periods of control.

Keywords: hyperbolic equation, boundary control, Cauchy problem

DOI: https://doi.org/10.14498/vsgtu1046

Full text: PDF file (376 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.3
MSC: Primary 35L51; Secondary 93C20, 35B37
Original article submitted 19/XII/2011
revision submitted – 19/II/2012

Citation: E. A. Kozlova, “Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 243–247

Citation in format AMSBIB
\Bibitem{Koz12}
\by E.~A.~Kozlova
\paper Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 243--247
\mathnet{http://mi.mathnet.ru/vsgtu1046}
\crossref{https://doi.org/10.14498/vsgtu1046}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1046
  • http://mi.mathnet.ru/eng/vsgtu/v126/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Kozlova, “Zadacha o polnom uspokoenii dlya odnogo klassa sistem giperbolicheskikh uravnenii vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(28) (2012), 47–52  mathnet  crossref  zmath  elib
    2. A. A. Andreev, E. A. Kozlova, S. V. Leksina, “Granichnoe upravlenie protsessami, opisyvaemymi sistemami giperbolicheskikh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 24–30  mathnet  crossref  adsnasa  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:141
    Full text:56
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019